# SDR HALA2010010400010

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 13,758 hours, 33,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022 L8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKED AT STA 1022, 1.1/2" ABOVE LT LONGERON 8R. CRACK LENGTH 5/8".  CRACK VERIFIED WITH EDDY CURRENT. ENDS OF CRACK MARKED.  REPAIR IN WORK.
